SciELO - Scientific Electronic Library Online

 
vol.13 número1Weak Convergence Theorems for Maximal Monotone Operators with Nonspreading mappings in a Hilbert spaceOn the solution of generalized equations and variational inequalities índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.13 no.1 Temuco  2011

http://dx.doi.org/10.4067/S0719-06462011000100003 

CUBO A Mathematical Journal Vol.13, N°01, (25–43). March 2011

CONTENTS

 

Evolutionary method of construction of solutions of polynomials and related generalized dynamics

 

Robert M. Yamaleev

Facultad de Estudios Superiores, Universidad Nacional Autonoma de Mexico, Cuautitlán Izcalli, Campo 1, C.P.54740, México. Joint Institute for Nuclear Research, LIT, Dubna, Russia. email: iamaleev@servidor.unam.mx


ABSTRACT

Invariant theory as a study of properties of polynomials under translational transformations is developed. Class of polynomials with congruent set of eigenvalues is introduced. Evolution equations for eigenvalues and coefficients remaining the polynomial within proper class of polynomials are formulated. The connection with equations for hyper-elliptic Weierstrass and hyper-elliptic Jacobian functions is found. Algorithm of calculation of eigenvalues of the polynomials based on the evolution process is elaborated. Elements of the generalized dynamics with n-order characteristic polynomials are built.

Keywords: Nonspreading mapping, maximal monotone operator, inverse strongly-monotone mapping, fixed point, iteration procedure


RESUMEN

La teoría de invariantes es un estudio de las propiedades de los polinomios que se desarrolla en las transformaciones de traslación. Se introduce una clase de polinomios congruentes con un conjunto de valores propios. Se formulan ecuaciones de evolución de los valores propios y los coeficientes del polinomio restante dentro de la clase adecuada de los polinomios. Se encuentra la conexión con las ecuaciones de Weierstrass hiperelípticas y funciones jacobiano hiper-elíptica. Son elaborados algoritmos de cálculo de valores propios de los polinomios basado en el proceso de evolución.

Mathematics Subject Classification: 12Yxx


References

[1] Akhiezer N.I., Elements of theory of elliptic functions, Moscow, "Nauka", 1970.         [ Links ]

[2] G.Belardinelli, Fonctions hypergeometriques de plusieurs variables et resolution analitique des equations algebriques generales. Paris: Gauthier-Villars, 1960.         [ Links ]

[3] F.Cajoris, History of Mathematics, New York, 1919, pp.349-350. I.Richards, An application of Galois theory to elementary arithmetic, Advances in Mathematics 13 (1974) 268-273.         [ Links ]

[4] Harold T.Davis, Introduction to nonlinear differential and integral euations. Dover Publications, INC.,N.Y., 1968. (ISBN 0-486-60971-5)        [ Links ]

[5] P.Fjelstad, S.Gal, Two dimensional geometries, topologies, trigonometries and physics generated by complex-type numbers, Advances in Applied Clifford algebras, 11(1), (2001), 81.         [ Links ]

[6] Ch.Hermite, Sur la resolution de l'eqation du cinquieme degree C.R.Acad.Sci.Paris. - 1858. V.46. Ch.Hermite, Sur l'eqation du cinquieme degree C.R.Acad.Sci.Paris. - 1865. V.46; 1866.-V.62.         [ Links ]

[7] L.K.Lakhtin, Algebraic equations resolvables in hypergeometric functions (in russian) M.,1893. Differential resolvents of algebraic equations of higher degree. M.,1896.         [ Links ]

[8] L.N.Lipatov, M.Raush de Traubenberg, G.G.Volkov, On ternary complex analysis and its applications. arXiv: 0711.0809v1 [math-ph ] 6 Nov. 2007.         [ Links ]

[9] L.J.Mordell, On the rational solutions of the indeterminate equations of the 3-rd and 4-th degrees. Proc.Camb.Phill.Soc. 21 (1922) 179-192.         [ Links ]

[10] P.J.Olver, Classical Invariant Theory, LondonMathematical Society Student Texts 44, Cambridge Univeristy Press, 1999.         [ Links ]

[11] A.R.Rodriguez-Dominguez, Lorentz.force equations as Heisenberg equations for 4D-quantum system. Revista Mexicana de Fisica 53 (4) (2007) 270-280.         [ Links ]

[12] H.Weber, Lehrbuch der Algebra.Bd.2. Gruppen. Lineare Gruppen. Anwendungen der Gruppen Theorie. Algebraische Zahlen.- Braunschweig, 1899. H.Weber, Lehrbuch der Algebra.Bd.3. Elliptische Functionen und algebraische Zahlen.- Braunschweig, 1908.         [ Links ]

[13] R.M.Yamaleev, Multicomplex algebras on polynomials and generalized Hamilton dynamics, J.Math.Anal.Appl., 322, (2006), 815-824. R.M.Yamaleev, Complex algebras on N-order polynomials and generalizations of trigonometry, oscillator model and Hamilton dynamics. Advances in Applied Clifford algebras, 15(1), (2005), 123.         [ Links ]

[14] R.M.Yamaleev, "Relativistic Equations of Motion within Nambu's Formalism of Dynamics", Ann.Phys. 285 (2) (2000) 141-160.         [ Links ]

[15] R.M.Yamaleev, "Generalized Newtonian Equations of Motion", Ann.Phys. 277 (1) (1999) 1-18; R.M.Yamaleev, "Elliptic and Hyperelliptic Deformed Mechanics in n-Dimesional Phase Space", JINR Communications,P2-94-109,Dubna, (1995); R.M.Yamaleev, "Generalized Lorentz-Force Equations", Ann.Phys. 292 (1) (2001) 157-178.         [ Links ]

[16] R.M.Yamaleev, Extended Relativistic Dynamics of Charged Spinning Particle in Quaternionic Formulation, Advances in Applied Clifford Algebras, 13(2), (2003), 183-218. R.M.Yamaleev, Ternary Electrodynamics, Far East J.Dynamic Systems, 9(2) (2007) 307-324.         [ Links ]


Received: February 2009.

Revised: September 2009.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons